EconPapers    
Economics at your fingertips  
 

Automatic Sequences Are Also Non-uniformly Morphic

Jean-Paul Allouche () and Jeffrey Shallit ()
Additional contact information
Jean-Paul Allouche: Sorbonne
Jeffrey Shallit: University of Waterloo

A chapter in Discrete Mathematics and Applications, 2020, pp 1-6 from Springer

Abstract: Abstract It is well-known that there exist infinite sequences that are fixed points of non-uniform morphisms, but not k-automatic for any k. In this note we show that every k-automatic sequence is the image of a fixed point of a non-uniform morphism.

Date: 2020
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-55857-4_1

Ordering information: This item can be ordered from
http://www.springer.com/9783030558574

DOI: 10.1007/978-3-030-55857-4_1

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-55857-4_1